# SDR VNAA2018031299901

- Difficulty date: March 12, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 16,961 hours, 12,610 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON THE LT INBD FLAP BOTTOM SKIN.  DENTS ARE OUT OF LIMITS IAW SRM 57-52-01-101-001-A01.  PERFORMED A CUTOUT IAW REO:678-57-52-009,  REV A, COMPLIED WITH REO 670-57-52-009,  REV A FOR THE SKIN REPAIR.
